Alert archive / Colorado / Flash Flood Warnings in 2025

Flash Flood Warning 12, NWS Pueblo, CO

July 18, 2025Las Animas County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 18, 2025, 2:33 PM MDT for Las Animas County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2025, 2:33 PM MDT (20:33 UTC)
Expired
Jul 18, 2025, 4:41 PM MDT
In force
2 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 161 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.6 hours before the alert went out and 405 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1967 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1967 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

843 
WGUS55 KPUB 182033
FFWPUB
COC071-182345-
/O.NEW.KPUB.FF.W.0012.250718T2033Z-250718T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
233 PM MDT Fri Jul 18 2025

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  South Central Las Animas County in southeastern Colorado...

* Until 545 PM MDT.

* At 233 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2 inches of 
  rain have fallen. The expected rainfall rate is 2 to 3 inches in 2 
  hours. Additional rainfall amounts of 1 to 2 inches are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Trinidad, Cokedale, Starkville and Raton Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3700 10410 3700 10415 3700 10416 3699 10422
      3699 10424 3699 10432 3699 10434 3699 10437
      3699 10449 3699 10452 3699 10454 3699 10461
      3699 10463 3699 10464 3699 10472 3724 10466
      3718 10406

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 2 HOURS

$$

KS
2 follow-up statements
329 
WGUS75 KPUB 182143
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
343 PM MDT Fri Jul 18 2025

COC071-182345-
/O.CON.KPUB.FF.W.0012.000000T0000Z-250718T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Las Animas CO-
343 PM MDT Fri Jul 18 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT THIS 
AFTERNOON FOR SOUTH CENTRAL LAS ANIMAS COUNTY...

At 343 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 2.5 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Trinidad, Cokedale, Starkville and Raton Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3700 10410 3700 10415 3700 10416 3699 10422
      3699 10424 3699 10432 3699 10434 3699 10437
      3699 10449 3699 10452 3699 10454 3699 10461
      3699 10463 3699 10464 3699 10472 3724 10466
      3718 10406

FLASH FLOOD...RADAR INDICATED

$$

KS
877 
WGUS75 KPUB 182241
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
441 PM MDT Fri Jul 18 2025

COC071-182251-
/O.CAN.KPUB.FF.W.0012.000000T0000Z-250718T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Las Animas CO-
441 PM MDT Fri Jul 18 2025

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTH CENTRAL LAS ANIMAS 
COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 3700 10410 3700 10415 3700 10416 3699 10422
      3699 10424 3699 10432 3699 10434 3699 10437
      3699 10449 3699 10452 3699 10454 3699 10461
      3699 10463 3699 10464 3699 10472 3724 10466
      3718 10406

$$

KS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 2:25 PM MDT, 8 minutes earlier. Its key messages:

  • Continued hot with daily afternoon and evening showers and thunderstorms for the next several days, with most impacting the mountains.
Area forecast discussion, Jul 18, 2:25 PM MDT, 8 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
225 PM MDT Fri Jul 18 2025

.KEY MESSAGES...

- Continued hot with daily afternoon and evening showers and
  thunderstorms for the next several days, with most impacting
  the mountains.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 223 PM MDT Fri Jul 18 2025

Currently...upper level ridging has built across Colorado, with warm
temperatures spreading across the Plains.  Temperatures have risen
into the lower to mid 90s across the Plains, and upper 70s over the
San Luis Valley.  Energy is currently lifting northeast from
southwest Colorado into north central Colorado, helping to spark
showers and thunderstorms, mainly across the higher terrain.

Rest of today and tonight...the upper wave will continue lift
northeast along the Continental Divide, into northeastern Colorado
by late tonight.  Across the Plains, drier air has spread across the
I-25 corridor, with dewpoints in the upper 40s to lower 50s.  This
has led to SBCAPE values in the 500-1000 j/kg range.  Shear is
rather weak at less than 20 kts.  Thunderstorms have been pulsy,
quickly up and down.  A few of the stronger cells could produce hail
to half an inch in diameter, and given the higher dewpoint
depressions, gusty outflow winds near 50 mph will be possible.
Locally heavy rainfall may also accompany stronger cells.  Not
anticipating much activity spreading east of the I-25 corridor. Most
high-res model guidance has convection slowly progressing northeast
off the mountains, and weakening this evening as they track east.
Once convection dissipates, dry conditions are forecast to prevail
into Saturday morning.  Overnight lows tonight will fall into the
50s for the San Luis Valley, and upper 50s to lower 60s across the
Plains.

Saturday...the upper ridge will slowly progress eastward through the
afternoon.  Meanwhile, energy across New Mexico will get caught in
the southwesterly flow aloft and move northeast into southern
Colorado by the afternoon.  At the surface, a weak boundary will
push south across the Plains during the morning hours.  This will
help bring slightly more moist air to the area.  This will help with
destabilization during the afternoon, with SBCAPE values near 1000
j/kg.  As the energy moves overhead, showers and thunderstorms are
forecast to develop across the higher terrain, then spread northeast
into the Plains by the afternoon.  Current model projections have
the main focus over the San Juan Range, east into the southern
Sangre de Cristo Range and Raton Mesa.  But convective activity will
also develop northward along the I-25 corridor into the Palmer
Divide.  The main concerns with thunderstorms will be lightning,
locally heavy rainfall and gusty outflow wind shear 50 mph.  Stronger
storms could produce small hail.  Temperatures will remain hot
across the Plains with 90s for highs, while the San Luis Valley
rises to near 80. Mozley

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Issued at 301 AM MDT Fri Jul 18 2025

Not much change in the long range pattern as compared to days past.
weak monsoonal flow is expected to continue as portrayed by the 0-7
day qpf charts showing precip from old Mexico across NM and then
into Colorado. Overall qpf values relatively low through this
period, but there is chance of some storms nearly every day, with
mainly scattered activity over the higher terrain. There will also
be more isolated activity over the plains as there is some westerly
component to the flow and this will allow the activity over the mtns
to push out onto the plains.

The overall best chance of precip per latest guidance in the mtns
will be Sunday and later in the week next week.

Temps over the plains will range to around the L90s over the ridges
(Palmer Divide and Raton) to 95-100F from Canon City to the KS
border, mid 80s in the valley and 60s and 70s mtns. \/Hodanish

&&

.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 223 PM MDT Fri Jul 18 2025

VFR conditions at all three terminals (KALS, KCOS, KPUB) through
much of the next 24 hours. Showers and thunderstorms will continue
to be possible this afternoon and early evening at all sites, with
KALS seeing the most likely impacts. Briefly reduced CIGS and VIS
are possible, and gusty outflow winds to near 30 kts are likely with
thunderstorms. Clearing conditions are expected overnight. Another
round of showers and thunderstorms are possible Saturday
afternoon at all three terminals. Mozley

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...MOZLEY
LONG TERM...HODANISH
AVIATION...MOZLEY
Hazardous weather outlook, Jul 18, 11:26 AM MDT, 3 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1126 AM MDT Fri Jul 18 2025

COZ058>089-093>099-191730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1126 AM MDT Fri Jul 18 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Showers and thunderstorms are forecast to develop along the
mountains by mid afternoon, and push across the valleys and
adjacent plains through mid evening. Gusty outflow winds up to 50
mph look to be the main hazard with any stronger storms, though
small hail and brief periods of heavy rain will also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Afternoon showers and thunderstorms are expected every day over
the mountains, with mainly isolated to scattered storms over the
plains. The main threats from thunderstorms will be cloud to
ground lightning and periods of locally heavy rain.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

88/34

In the hours before

Special weather statement, Jul 18, 1:10 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
110 PM MDT Fri Jul 18 2025

COZ074-075-087-088-181945-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
110 PM MDT Fri Jul 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HUERFANO AND
SOUTHWESTERN LAS ANIMAS COUNTIES THROUGH 145 PM MDT...

At 110 PM MDT, Doppler radar was tracking a strong thunderstorm near
Trinidad, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Trinidad, Cokedale, Starkville, Gulnare, Boncarbo, Segundo, Hoehne,
Raton Pass, and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3742 10491 3733 10420 3700 10416 3699 10497
TIME...MOT...LOC 1910Z 283DEG 26KT 3722 10455

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KTS
Special weather statement, Jul 18, 1:13 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
113 PM MDT Fri Jul 18 2025

COZ065-066-069-181945-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
113 PM MDT Fri Jul 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SAGUACHE COUNTY
THROUGH 145 PM MDT...

At 112 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of La Garita, or 45 miles northwest of Alamosa,
moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
La Garita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3782 10656 3796 10665 3809 10642 3783 10619
TIME...MOT...LOC 1912Z 248DEG 16KT 3794 10646

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

KTS
Special weather statement, Jul 18, 1:23 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
123 PM MDT Fri Jul 18 2025

COZ067>070-182000-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
123 PM MDT Fri Jul 18 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL RIO GRANDE AND SOUTHERN
SAGUACHE COUNTIES THROUGH 200 PM MDT...

At 123 PM MDT, Doppler radar was tracking a strong thunderstorm over
Del Norte, or 29 miles northwest of Alamosa, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Del Norte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3754 10641 3768 10650 3778 10624 3760 10610
TIME...MOT...LOC 1923Z 248DEG 16KT 3766 10637

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KTS
Special weather statement, Jul 18, 1:48 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
148 PM MDT Fri Jul 18 2025

COZ074-088-182030-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
148 PM MDT Fri Jul 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 230 PM MDT...

At 148 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cokedale, or near Trinidad, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Trinidad, Cokedale, Starkville, Gulnare, Raton Pass, Boncarbo,
Segundo, and Hoehne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3736 10483 3739 10442 3699 10427 3699 10485
TIME...MOT...LOC 1948Z 269DEG 17KT 3719 10459

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KTS
Special weather statement, Jul 18, 2:18 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
218 PM MDT Fri Jul 18 2025

COZ069-182115-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
218 PM MDT Fri Jul 18 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL RIO GRANDE COUNTY
THROUGH 315 PM MDT...

At 216 PM MDT, Doppler radar was tracking a strong thunderstorm over
Del Norte, or 30 miles northwest of Alamosa. This thunderstorm was
nearly stationary.

HAZARD...Street flooding is expected/ongoing over the city of Del
         Norte.

SOURCE...Radar indicated.

IMPACT...Street flooding is expected/ongoing over the city of Del
         Norte. Please be cautious if traveling through Del Norte.

Locations impacted include...
Del Norte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3764 10640 3771 10639 3772 10628 3763 10627
TIME...MOT...LOC 2016Z 294DEG 0KT 3768 10637

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

KTS
Special weather statement, Jul 18, 2:30 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
230 PM MDT Fri Jul 18 2025

COZ074-088-182100-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
230 PM MDT Fri Jul 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAS ANIMAS COUNTY
THROUGH 300 PM MDT...

At 230 PM MDT, Doppler radar was tracking a strong thunderstorm near
Starkville, or 7 miles southeast of Trinidad, moving southeast at 30
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Trinidad, Starkville, and Raton Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3721 10458 3718 10408 3700 10411 3699 10464
TIME...MOT...LOC 2030Z 294DEG 25KT 3710 10440

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

KTS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 6:03 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jul 18, 1:10 PM MDTSpecial Weather StatementPUBLas Animas35 min
Jul 18, 1:13 PM MDTSpecial Weather StatementPUBSaguache32 min
Jul 18, 1:23 PM MDTSpecial Weather StatementPUBRio Grande37 min
Jul 18, 1:25 PM MDTSevere Thunderstorm WarningPUBRio Grande24 min
Jul 18, 1:48 PM MDTSpecial Weather StatementPUBLas Animas42 min
Jul 18, 2:06 PM MDTSevere Thunderstorm WarningPUBLas Animas24 min
Jul 18, 2:18 PM MDTSpecial Weather StatementPUBRio Grande57 min
Jul 18, 2:30 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jul 18, 2:37 PM MDTSpecial Weather StatementPUBAlamosa38 min
Jul 18, 3:10 PM MDTSpecial Weather StatementPUBAlamosa35 min
Jul 18, 3:19 PM MDTSpecial Weather StatementPUBCostilla26 min
Jul 18, 3:24 PM MDTSpecial Weather StatementPUBEl Paso36 min
Jul 18, 3:41 PM MDTSpecial Weather StatementPUBFremont34 min
Jul 18, 3:46 PM MDTSpecial Weather StatementPUBTeller29 min
Jul 18, 3:47 PM MDTSpecial Weather StatementPUBCostilla28 min
Jul 18, 3:53 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jul 18, 3:57 PM MDTSpecial Weather StatementPUBPueblo33 min
Jul 18, 4:11 PM MDTSpecial Weather StatementPUBTeller34 min
Jul 18, 4:22 PM MDTSpecial Weather StatementPUBCostilla38 min
Jul 18, 4:35 PM MDTSpecial Weather StatementPUBHuerfano25 min
Jul 18, 5:07 PM MDTSpecial Weather StatementPUBCostilla23 min
Jul 18, 5:41 PM MDTSpecial Weather StatementPUBHuerfano34 min
Jul 18, 5:46 PM MDTSpecial Weather StatementPUBCostilla29 min
Jul 18, 5:58 PM MDTSpecial Weather StatementPUBEl Paso32 min

Nearby

Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.